MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113605
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
A simply go mini device was returned to a third-party service center for service.During the initial evaluation of the device, the third-party service center visually inspected the unit and found the pca had thermal damage.The device was not in patient use.There was no allegation of patient harm or injury.The unit is being shipped to the manufacturer for further investigation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported that a simply go mini device was returned to a third-party service center for service.During the initial evaluation of the device, the third-party service center visually inspected the unit and found the pca had thermal damage.The device was not in patient use.There was no allegation of patient harm or injury.The unit is being shipped to the manufacturer for further investigation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.The device and a repair kit were returned to the philips product investigation lab (pil) for further evaluation.A thorough investigation was conducted on the bench at the product investigation laboratory (pil).It was found that the device returned from the third-party service center performed as intended, providing oxygen therapy as designed.Additionally, it is notable that the pca logs did not provide any evidence of setup or use.The repair kit was ordered for the purpose of servicing or repairing a unit.However, the materials were rejected during incoming inspection and, therefore, never placed into use or service.Consequently, there is no associated risk to patients.The visual inspection yielded no remarkable findings.The materials were placed into a known, good, operational unit, and they functioned as designed without any issues.Pca logs confirmed an issue that occurred during the fasc servicing setup.The materials were returned to the manufacturer with an allegation of fault/failure.Upon investigation, they were found to function properly, with no operational issues detected.As the materials were never placed into use or service, there is no associated risk.The manufacturer is submitting a final report at this time.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22041086
Report Number2518422-2025-105810
Device Sequence Number18407317
Product Code CAW
UDI-Device Identifier00606959032439
UDI-Public(01)00606959032439
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113605
Device Catalogue Number1113605
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date05/17/2025
Supplement Report FDA Received Date07/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown